# SDR FDEA201802260485

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 53,094 hours, 23,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B135800200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221RF HAS SEVERAL CRACKS ON THE BOTTOM.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-  005. CAT A MAJOR REPAIR.
